# SDR VNAA9611001

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Condition: Failed
- Location: E/E Compt
- Part time: 740 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION.  TAKEOFF CONFIGURATION HORN AND GEAR UNSAFE INDICATIONS CAME UP ALONG WITH ERRATIC MESSAGES.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PSEU, OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  PART TOTAL CYCLES, 629.
